Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 7 (2009), Issue 1, Pages 43-59
http://dx.doi.org/10.1155/2009/164029

Two-weight inequalities for singular integral operators satisfying a variant of Hörmander's condition

Department of Mathematical Analysis, Baku State University, Institute of Mathematics and Mechanics, Baku, Azerbaijan

Received 1 January 2008

Academic Editor: Vakhtang Kokilashvili

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vagif S. Guliyev, “Two-weight inequalities for singular integral operators satisfying a variant of Hörmander's condition,” Journal of Function Spaces and Applications, vol. 7, no. 1, pp. 43-59, 2009. doi:10.1155/2009/164029